RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 1, Pages 101–105 (Mi sjim322)  

Inverse problems for the Boltzmann–Vlasov kinetic equation: Representations for solutions and coefficients

M. V. Neshchadim

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Some exact representations are given for solutions and coefficients of the kinetic equation which describes motion of particles in plasma. The obtained solution possesses some functional arbitrariness.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:1, 90–94

Bibliographic databases:

UDC: 517.9
Received: 15.10.2004

Citation: M. V. Neshchadim, “Inverse problems for the Boltzmann–Vlasov kinetic equation: Representations for solutions and coefficients”, Sib. Zh. Ind. Mat., 8:1 (2005), 101–105; J. Appl. Industr. Math., 1:1 (2007), 90–94

Citation in format AMSBIB
\Bibitem{Nes05}
\by M.~V.~Neshchadim
\paper Inverse problems for the Boltzmann--Vlasov kinetic equation: Representations for solutions and coefficients
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 1
\pages 101--105
\mathnet{http://mi.mathnet.ru/sjim322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2221673}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 1
\pages 90--94
\crossref{https://doi.org/10.1134/S1990478907010097}


Linking options:
  • http://mi.mathnet.ru/eng/sjim322
  • http://mi.mathnet.ru/eng/sjim/v8/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:156
    Full text:56
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019